# SDR DALA2021081204627

- Difficulty date: August 11, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 526 hours, 76 cycles
- System (JASC): 5240 · Service Doors
- Part: Warning Message
- Condition: False Activation
- Location: R4 Door Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 HALF WAY THRU FLIGHT, CIDS PANEL INDICATED 4R DOOR PRESSURE CHECK IS AMBER REMAINED ON. CORRECTIVE ACTION: TSM 52-13 PERFORMED OK. MSG ERASED. (5677196)
